Multiple existence of traveling waves of a free boundary problem describing cell motility

Harunori Monobe, Hirokazu Ninomiya

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we consider a free boundary problem describing cell motility, which is a simple model of Umeda (see [11]). This model includes a non-local term and the interface equation with curvature. We prove that there exist at least two traveling waves of the model. First, we rewrite the problem into a fixed-point problem for a continuous map T and then show that there exist at least two fixed points for the map T.

Original languageEnglish
Pages (from-to)789-799
Number of pages11
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume19
Issue number3
DOIs
Publication statusPublished - 2014
Externally publishedYes

    Fingerprint

Keywords

  • Cell crawling
  • Free boundary problems
  • Traveling waves

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this